Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Zhitlukhin Mikhail Valentinovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Konstantin Borovkov, Yuliya Mishura, Alexander Novikov, Mikhail Zhitlukhin, “Bounds for expected maxima of Gaussian processes and their discrete approximations”, Stochastics, 89:1 (2017), 21–37  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus
2. M. V. Zhitlukhin, “On maximization of the expectation-to-deviation ratio of a random variable”, Russian Math. Surveys, 72:4 (2017), 765–766  mathnet  crossref  crossref  mathscinet  elib

   2016
3. M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “On confidence intervals for Brownian motion changepoint times”, Russian Math. Surveys, 71:1 (2016), 159–160  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)
4. M. V. Zhitlukhin, W. T. Ziemba, “Exit strategies in bubble-like markets using a changepoint model”, Quant. Finance Letters, 4:1 (2016), 47–52  mathnet  crossref

   2015
5. A. N. Shiryaev, M. V. Zhitlukhin, W. T. Ziemba, “Land and stock bubbles, crashes and exit strategies in Japan circa 1990 and in 2013”, Quant. Finance, 15:9 (2015), 1449–1469  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 2)  elib (cited: 2)  scopus

   2014
6. A. N. Shiryaev, M. V. Zhitlukhin, W. T. Ziemba, “When to sell Apple and the NASDAQ? Trading bubbles with a Stochastic Disorder Model”, Journal of Portfolio Management, 40:2 (2014), 54–63  mathnet  crossref  isi (cited: 1)  scopus (cited: 2)
7. M. V. Zhitlukhin, A. N. Shiryaev, “On the existence of solutions of unbounded optimal stopping problems”, Proc. Steklov Inst. Math., 287:1 (2014), 299–307  mathnet  crossref  crossref  isi  elib  elib  scopus

   2013
8. M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “The optimal decision rule in the Kiefer–Weiss problem for a Brownian motion”, Russian Math. Surveys, 68:2 (2013), 389–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
9. M. V. Zhitlukhin, A. N. Shiryaev, “Zadachi ob optimalnoi ostanovke dlya brounovskogo dvizheniya s razladkoi na otrezke”, TVP, 58:1 (2013), 193–200  mathnet  crossref  mathscinet  zmath  elib; M. V. Zhitlukhin, A. N. Shiryaev, “Optimal stopping problems for a Brownian motion with disorder on a segment”, Theory Probab. Appl., 58:1 (2014), 164–171  crossref  mathscinet  zmath  isi  elib  scopus
10. I. V. Evstigneev, M. V. Zhitlukhin, “Controlled random fields, von Neumann–Gale dynamics and multimarket hedging with risk”, Stochastics, 85:4 (2013), 652–666  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2012
11. M. V. Zhitlukhin, A. A. Muravlëv, “O zadache Chernova proverki gipotez o znachenii snosa brounovskogo dvizheniya”, TVP, 57:4 (2012), 778–788  mathnet (cited: 3)  crossref  mathscinet (cited: 3)  zmath  elib (cited: 2); M. V. Zhitlukhin, A. A. Muravlev, “On Chernoff’s hypotheses testing problem for the drift of a Brownian motion”, Theory Probab. Appl., 57:4 (2013), 708–717  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 2)
12. M. V. Zhitlukhin, A. N. Shiryaev, “Baiesovskie zadachi o razladke na filtrovannykh veroyatnostnykh prostranstvakh”, TVP, 57:3 (2012), 453–470  mathnet (cited: 5)  crossref  mathscinet  elib (cited: 1); M. V. Zhitlukhin, A. N. Shiryaev, “Baeyes disorder problems on filtered probability spaces”, Theory Probab. Appl., 57:3 (2013), 497–511  crossref  mathscinet  isi (cited: 6)  elib (cited: 4)  scopus (cited: 7)

   2011
13. M. V. Zhitlukhin, A. A. Muravlev, “On equations for the optimal stopping boundaries in Chernoff's two-hypotheses testing problem”, Russian Math. Surveys, 66:5 (2011), 1012–1013  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2010
14. M. V. Zhitlukhin, Teor. Veroyatnost. i Primenen., 55:3 (2010), 613–614  mathnet  crossref  mathscinet  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017